# SDR P5CA2022012400006

- Difficulty date: January 25, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 23,108 hours, 5,872 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG. # 2 INB  CORE COWL  SUPPORT  OF HOLD  OPEN  ROD DAMAGED .( FOUND LOOSE HOLD OPEN ROD AT BASE RESECURED HOLD OPEN ROD AT  #2 ENG I/B CORE COWL  /  PER  B767-300   AMM   20-11-00-910-802 )
